Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
66 Posts
Discussion Starter · #1 ·
Hi all,

Im suffering with Derealization since I discontinued Effexor three months ago. Although Im not Depressed I've started to find things quite tough going and I feel it's only a matter of time before I have to go back to the GP for some more. Has anyone else had this problem? Do I try and stick out with the DR hoping it will pass? or do I try a different ad med? Im currently having CBT but not finding it that helpful.

These are my symptoms at the moment.

1. Housebound more or less. (Social phobia)
2. Derealization.
3. Anxious.
4. Confused.
5. Ghost type feelings.
6. Memory loss.
7. and loads more..

Cheers
 

·
Registered
Joined
·
270 Posts
hmm, do you have a psych appointment coming up? he or she may offer some relief with new meds, or make other (professional) suggestions. definately bring it up, i think. no need to suffer if there's something you can do about it. if it turns out there isn't anything he or she can give you, be patient :?
 

·
Registered
Joined
·
117 Posts
I was on Paxil CR 12.5mg at one time (a few years ago). I didn't experience anything coming off of it. Actually, I felt BETTER when I came off of it. I stayed on it for months, and had a lot of the things you listed.

Particularly I can relate to your driving comment. I remember one time I was driving home from my grandparents house, and I was rounding this corner and everything sorta turned into a cartoon or something. I mean it didn't literally, but I totally lost it for about 5 seconds. I had to close my eyes, shake my head and it finally went away.

Later on, I was going to lunch, and I noticed that I was feeling great. I was so happy again for some reason. Then, I noticed I had forgotten to take my pill that day. After that, I threw the rest in the trash. I quit cold turkey. I had no withdrawl symptoms.

But anyway, to your question, yes, it will probably pass. Will it get worse before it gets better? Maybe. But with time, your brain will get back to normal. Even if you feel like it's the end of your life, hang in there and you will be OK.
 

·
Registered
Joined
·
117 Posts
Crumbles said:
Particularly I can relate to your driving comment...
Ha ha ha ha ha! I just noticed you said nothing about driving at all. That's great. Yea dude, I'm all better since my SSRI experience!

lol :p
 
1 - 5 of 5 Posts
Top